# SDR ASAA95009

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49231
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Switch
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT FLOOR TRACK LIGHTS FAILED TO TEST PROPERLY.  SECURED LOOSE SWITCH AND LIGHTS OPERATED NORMALLY.  (W)
